Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Overlapping Generations Model in 1947

Edmond Malinvaud
Journal of Economic Literature
Vol. 25, No. 1 (Mar., 1987), pp. 103-105
Stable URL: http://www.jstor.org/stable/2726192
Page Count: 3
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Overlapping Generations Model in 1947
Preview not available

Page Thumbnails

  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105